A: Changes in sexual interest and desire can be caused by many issues, both psychological and physical.
Low libido can be a common side effect of many psychotropic medications, so I would start there with your search for a cause. The trauma you survived could also be a contributing factor, now that you have addressed some of the primary effects. Have you talked with your therapist about your concerns?
You and your husband met when you were so young and have been together long enough that you might just be going through normal developmental changes as a couple. Most couples go through “dry spells” and times when they feel a little more distance, just like there may be times that you feel very close and connected. If the issue continues, I’d suggest seeking out a good marriage counselor.
I’d also suggest speaking with your medical doctor about having some blood work completed, especially hormone and thyroid levels.
There are many books available for couples to enhance sexual intimacy and there are therapists who specialize in these areas as well. Hope things get better soon. Be patient.
All the best,
Dr. Holly Counts